×

Two-weighted estimates of Riemann-Liouville integrals. (English. Russian original) Zbl 0724.26011

Math. USSR, Izv. 36, No. 3, 669-681 (1991); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 54, No. 3, 645-656 (1990).
See the review in Zbl 0705.26015.

MSC:

26D10 Inequalities involving derivatives and differential and integral operators
26A33 Fractional derivatives and integrals
47B38 Linear operators on function spaces (general)
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI